# SDR ASAA2017123023071

- Difficulty date: December 30, 2017
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 40,617 hours, 12,183 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMIC MSG NR 77-20861 BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE NR 1 ENGINE (FROM T/C 78273000). GROUNDED - YES. PERFORMED NR 1 ENGINE INITIAL EVALUATION FOR FIM 77-21 TASK 803 AND EGT CONNECTOR CLEANING REF AMM 77-21-00. PRE CLEANING VALUES: T495 S1-145.00 S2-88.37 S3-93.00 AND S4167.12. POST CLEANING: T495 S1-5.87 S2-24.00 S3-28.50 AND S4-58.37 EEC TEST SHOWS NO FAULTS. ETOPS SYSTEM GROUND VERIFICATION SUCCESSFUL. AIRCRAFT RELEASED FROM PLT.
